# SDR 20010531CW004

- Difficulty date: May 7, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N703JH
- Make and model: Mtsbsi MU30010
- Aircraft serial: A010SA
- Engine: Pwa JT15D4
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Valve
- Part number: 32908001
- Part serial: 496
- Condition: Cracked
- Location: Ecu
- Part time: 13 hours
- Component: Ecu, Garrtt
- Component part number: 22025604
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WHERE DIAPHRAGM AND VALVE MEET.  BAD CASTING OR DESIGN FLAW.
